JOURNAL BROWSE
Search
Advanced SearchSearch Tips
DIMENSIONS OF DISTRIBUTION SETS IN THE UNIT INTERVAL
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
DIMENSIONS OF DISTRIBUTION SETS IN THE UNIT INTERVAL
Baek, In-Soo;
  PDF(new window)
 Abstract
The unit interval is not homeomorphic to a self-similar Cantor set in which we studied the dimensions of distribution subsets. However we show that similar results regarding dimensions of the distribution subsets also hold for the unit interval since the distribution subsets have similar structures with those in a self-similar Cantor set.
 Keywords
Hausdorff dimension;packing dimension;distribution set;bounded Vitali covering;
 Language
English
 Cited by
1.
SOME PROPERTIES OF THE RIESZ-NÁGY-TAKÁCS DISTRIBUTION,;

호남수학학술지, 2008. vol.30. 2, pp.227-231 crossref(new window)
2.
PROPERTIES OF DUAL RIESZ-NÁGY-TAKÁCS DISTRIBUTIONS,;

호남수학학술지, 2008. vol.30. 4, pp.671-676 crossref(new window)
3.
MULTIFRACTAL SPECTRUM IN A SELF-SIMILAR ATTRACTOR IN THE UNIT INTERVAL,;

대한수학회논문집, 2008. vol.23. 4, pp.549-554 crossref(new window)
4.
DIMENSIONALLY INVARIANT SPACES,;

충청수학회지, 2009. vol.22. 2, pp.245-250
5.
THE MOMENTS OF THE RIESZ-NǺGY-TAKǺCS DISTRIBUTION OVER A GENERAL INTERVAL,;

대한수학회보, 2010. vol.47. 1, pp.187-193 crossref(new window)
6.
DERIVATIVE OF THE RIESZ-NÁGY-TAKÁCS FUNCTION,;

대한수학회보, 2011. vol.48. 2, pp.261-275 crossref(new window)
7.
GOLDEN RATIO RIESZ-N$\acute{A}$GY-TAK$\acute{A}$CS DISTRIBUTION,;

충청수학회지, 2011. vol.24. 2, pp.247-252
8.
DECOMPOSITION OF THE RANDOM VARIABLE WHOSE DISTRIBUTION IS THE RIESZ-NÁGY-TAKÁCS DISTRIBUTION,;

충청수학회지, 2013. vol.26. 2, pp.421-426 crossref(new window)
9.
SINGULARITY ORDER OF THE RIESZ-NÁGY-TAKÁCS FUNCTION,;

대한수학회논문집, 2015. vol.30. 1, pp.7-21 crossref(new window)
10.
EXAMPLES OF NON-DIFFERENTIABILITY POINTS OF RIESZ-NÁGY-TAKÁCS FUNCTION,;

Proceedings of the Jangjeon Mathematical Society, 2015. vol.18. 2, pp.145-151 crossref(new window)
1.
DERIVATIVE OF THE RIESZ-NÁGY-TAKÁCS FUNCTION, Bulletin of the Korean Mathematical Society, 2011, 48, 2, 261  crossref(new windwow)
2.
SINGULARITY ORDER OF THE RIESZ-NÁGY-TAKÁCS FUNCTION, Communications of the Korean Mathematical Society, 2015, 30, 1, 7  crossref(new windwow)
3.
THE MOMENTS OF THE RIESZ-NǺGY-TAKǺCS DISTRIBUTION OVER A GENERAL INTERVAL, Bulletin of the Korean Mathematical Society, 2010, 47, 1, 187  crossref(new windwow)
4.
SOME PROPERTIES OF THE RIESZ-NÁGY-TAKÁCS DISTRIBUTION, Honam Mathematical Journal, 2008, 30, 2, 227  crossref(new windwow)
5.
DECOMPOSITION OF THE RANDOM VARIABLE WHOSE DISTRIBUTION IS THE RIESZ-NÁGY-TAKÁCS DISTRIBUTION, Journal of the Chungcheng Mathematical Society, 2013, 26, 2, 421  crossref(new windwow)
6.
CHARACTERIZATIONS OF REAL HYPERSURFACES OF TYPE A IN A COMPLEX SPACE FORM, Bulletin of the Korean Mathematical Society, 2010, 47, 1, 1  crossref(new windwow)
7.
PROPERTIES OF DUAL RIESZ-NÁGY-TAKÁCS DISTRIBUTIONS, Honam Mathematical Journal, 2008, 30, 4, 671  crossref(new windwow)
 References
1.
I. S. Baek, Relation between spectral classes of a self-similar Cantor set, J. Math. Anal. Appl, 292 (2004), no. 1, 294-302 crossref(new window)

2.
I. S. Baek, Another complete decomposition of a self-similar Cantor set, preprint

3.
I. S. Baek, L. Olsen, and N. Snigireva, Divergence points of self-similar measures and packing dimension, Adv. Math. 214 (2007), no. 1, 267-287 crossref(new window)

4.
C. D. Cutler, A note on equivalent interval covering systems for Hausdorff dimension on R, Internat. J. Math. & Math. Sci. 11 (1988), 643-650 crossref(new window)

5.
G. Edgar, Integral, Probability and Fractal measures, Springer Verlag, 1998

6.
K. J. Falconer, Techniques in fractal geometry, John Wiley and Sons, 1997

7.
H. H. Lee and I. S. Baek, A note on equivalent interval covering systems for packing dimension of R, J. Korean Math. Soc. 28 (1991), 195-205

8.
L. Olsen, Extremely non-normal numbers, Math. Proc. Camb. Phil. Soc. 137 (2004), 43-53 crossref(new window)